# SDR SIMA20150831006

- Difficulty date: August 31, 2015
- Submitted: September 2, 2015
- Operation: Air carrier
- Aircraft: N855AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145747
- Aircraft time: 28,857 hours, 25,522 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 81502
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

NUMBER 1 & NUMBER 8 EMER LIGHT STRIPS ARE INOPERATIVE.  R & R NR 1 & NR 8 EMER LIGHT STRIP IAW AMM 33-50-12.  OPERATIONS CHECKED GOOD.  FLOOR PROXIMITY LIGHT STRIP PN 6690-3 POSITION 1.
